×

zbMATH — the first resource for mathematics

Über lokal polynomvollständige universale Algebren. (German) Zbl 0308.08002

MSC:
08Axx Algebraic structures
20N05 Loops, quasigroups
20D05 Finite simple groups and their classification
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. L. Foster, Generalized ”Boolean” theory of universal algebras, part I: Subdirect sums and normal representation theorem. Math. Z.,58 306–336 (1953). · Zbl 0051.02201 · doi:10.1007/BF01174150
[2] A. L. Foster, An existence theorem for functionally complete algebras. Math. Z.,71 69–82 (1959). · Zbl 0084.26001 · doi:10.1007/BF01181386
[3] A. L. Foster, Functional completeness in the small; Algebraic structure theorems and identities. Math. Ann.,143 29–58 (1961). · Zbl 0095.02201 · doi:10.1007/BF01351890
[4] A. L. Foster, Functional completeness, in the small II. Algebraic cluster theorem. Math. Ann.,148 173–191 (1962). · Zbl 0105.01402 · doi:10.1007/BF01470746
[5] P. J. Higgins, Groups with multiple operators. Proc. London Math. Soc. (3),6 366–416 (1956). · Zbl 0073.01704 · doi:10.1112/plms/s3-6.3.366
[6] H. K. Kaiser, A class of locally complete universal algebras. J. London Math. Soc. (2),9, 5–8 (1974). · Zbl 0293.08002 · doi:10.1112/jlms/s2-9.1.5
[7] H. K. Kaiser, Contributions to the theory of polynomially complete algebras (eingereicht zum Druck). · Zbl 0355.08001
[8] R. A. Knoebel, Simplicity vis-à-vis functional completeness Math. Ann.,189, 299–307 (1970). · Zbl 0199.32802 · doi:10.1007/BF01359711
[9] H. Lausch_–W. Nöbauer, Algebra of polynomials. Amsterdam-London-New York: North-Holland 1973.
[10] W. D. Maurer_–J. L. Rhodes, A property of finite simple non-abelian groups. Proc. Amer. Math. Soc.16 552–554 (1965). · Zbl 0132.26903 · doi:10.1090/S0002-9939-1965-0175971-0
[11] A. F. Pixley, The ternary discriminator function in universal algebra. Math. Ann.191, 167–180 (1971). · Zbl 0208.02702 · doi:10.1007/BF01578706
[12] L. Rédei_–T. Szele, Algebraisch-zahlentheoretische Betrachtungen über Ringe I. Acta Math.79, 291–320 (1947). · Zbl 0029.24705 · doi:10.1007/BF02404701
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.